Detected blood sugar, cyst on pancreas, blockage from intestine to liver. Does switching medicine cause exhaustion?
Exhaustion. For the past month I have bee in the hospital and a rehab center with no breaks. Started wiith a blood sugar of 10 followed by a CAT scan which showed a cyst on my pancrease followed by another test that showed a blockage from my intestines to my liver . Every time they come up with something new and every time there is a switch in medications . Can this constant change in medications cause this exhaustion. The next appointment is March 7th with a GI. Any idea of what to do until then? I am a 56 female. Any ideas would be greatly appreciated. I am kind of at my wits end and feel like I am losing my mind!!!
HELLO MADAI AM DR. TIWARI. FROM YOUR HISTORY IT IS CLEAR THAT YOU ARE DIABETIC.YOU DIDNOT MENTION SIZE OF CYST. I THINK THIS IS INCIDENTAL FINDING.YOU BETTER CONSULT ENDOCRINOLOGIST AND CONTROL YOUR SUGAR.YOU WILL FEEL BETTER.
Answered: Sat, 8 Jun 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]